Yesterday afternoon, I started taking one tablet of Tramadol at about 3.30pm to see how effective the drug is in controlling pain. I must say it reduced my pain by at least 50%. I felt good because I was able to walk much better. I took my coffee enema around 5pm as usual by lying down on my right side. After about 20 minutes later, as I was trying to get up to discharge the enema, I felt some drowsiness (did not go away even at 9pm). Of course, one of the side effects of Tramadol is drowsiness. I also felt I had a little difficulty breathing. That's when I started reading more about the side effects of the drug; it said for allergic reaction, the symptoms includes: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. The pharmacist told me that this drug is only to be taken when in pain (max: 3 tablets a day).
I retired to bed early yesterday because of the drowsiness. Listen to some music and became more relaxed. Shortly afterwords, I fell asleep and only got up this morning at 8.30am. the drowsiness has cleared. I feel recharged. I think the pain on both my legs has reduced and I am walking slightly better.
Vitamins Linked With Higher Death Risk in Older Women
Experts have suspected for some time that supplements may only be beneficial if a person is deficient in a nutrient. And excess may even harm, as the study in Archives of Internal Medicine finds.
All of the women, in their 50s and 60s, were generally well nourished yet many had decided to take supplements. Multivitamins, folic acid, vitamin B6, magnesium, zinc, copper and iron in particular appeared to increase mortality risk.
Helen Bond of the British Dietetic Association said some people, like the elderly, might need to take certain supplements. For example, vitamin D is recommended for people over the age of 65.
She said some took supplements as an insurance policy, wrongly assuming that they could do no harm. "But too much can be toxic and it is easy to inadvertently take more than the recommended daily amount."